# SDR 07FDEA00811

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,128 hours, 17,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON LT WING ON TOP SKIN, REAR SPAR, BETWEEN RIB 4-5.  VISUAL INSPECTION FOR FURTHER CORROSION AND CORRECT TAPERLOCK INSTALLATION IAW AMM570000/601/PARA 2, SRM514021/001/PARA 9 AND RAS/BAE/0439/98 ISSUE "B". (FURTHER DR422).
